i was on Zoloft for 16 years after weaning my doctor changed it to Pristiq. After 2 months of side effects doctor changed it back to Zoloft. I havw been on it for 6 weeks now. At the start I felt a little better, then it was a lot worse with more anxiety and paresthesia in face and arms.How long before yje anxiety clears up? It says about 6 weeks and 8 to 12 weeks. I was wondering how long do I struggle with anxiety?Or do i need to change to something else?
Sertraline - can you go back onto Zoloft after 4 months on Pristiq?
Question posted by jj1790 on 25 Dec 2021
Last updated on 1 January 2022
I did have parethsia in the body but that seems to of gone to head and arms atm im on 100 morning and night went jp week by week until on 200mg a day but still getting anxiety in face and arms after nearly 6 weeks cant talk to dr till after the 10th jan because of christmas etc before when i was on zoloft took ages for it to go as well but dont remember having this much anxiety etcAdded 27 Dec 2021:
Can zoloft change your way of thinking so
New or increased anxiety is a very common side effect with most antidepressant/anxiolytics. Have you told your doctor that you're continuing to have side effects? They usually subside over the first several weeks.
They might consider lowering your dosage temporarily until your metabolism adjusts more to the drug.
Also, they might prescribe an ultra short course of a mild sedative to get you through until the medication fully kicks in.
It's may still be a matter of giving it a bit more time but there's no need to suffer as much as you describe.
Talk to your doctor about this.
Best regards and I hope you're feeling better very soon now.
You are right if you can get through the first few weeks the nerves become less its a matter of getting through them i hope anxiety is fully gone in 2 months
pristiq, zoloft, panic disorder, social anxiety disorder, generalized anxiety disorder, sertraline, side effect, anxiety and stress
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.